2016-11-30 17:54:14 UTC

New GERD Patient Education Video Available for Sharing

Nov. 30, 2016

AGA has created a new video discussing symptoms and causes of GERD, as well as when to see a GI.

During the holiday season, with changes in eating habits, symptoms of reflux tend to be on the rise. The AGA patient education library continues to grow with the newest addition of the GERD patient education video. The short, animated video is meant to be public-facing to help inform your patients about symptoms, causes and home remedies for reflux. 

We encourage you to use your various channels to share the video. There are two versions of the video available, one full length (2:05) and one abbreviated version (1:09) for easier viewing. Here are some tips you can follow to help get the word out about holiday heartburn and how to take care of it.

Share on your social media accounts (Facebook page, Twitter)

  • Shortened video link:

https://www.youtube.com/watch?v=_RGC7A_G_Bo&list=PL6128EE8FCEA85251&index=1

Embed on your practice website

  • Embed code for full length video:

<iframe width="560" height="315" src="https://www.youtube.com/embed/QMduiIHq9Ks?list=PL6128EE8FCEA85251" frameborder="0" allowfullscreen></iframe>

  • Embed code for shortened video:

<iframe width="560" height="315" src="https://www.youtube.com/embed/_RGC7A_G_Bo?list=PL6128EE8FCEA85251" frameborder="0" allowfullscreen></iframe>

Email the video link via your patient portal

  • Full length video link: 

https://www.youtube.com/watch?v=QMduiIHq9Ks&index=2&list=PL6128EE8FCEA85251&t=17s

 

Check all of the GERD materials in the Patient INFO Center for more patient education.

More on GERD

Principles of Gastroenterology for the NP and PA

Aug. 11, 2017

Hear from the experts as they provide you with critical updates on treating and managing patients with a variety of GI disorders.

Setting the Record Straight: PPIs Do Not Cause Dementia

July 20, 2017

New Gastroenterology research finds no convincing evidence to support the suggestion that proton-pump inhibitor (PPI) use increases dementia risk.

How to Talk with Your Patients About PPIs and Dementia

July 20, 2017

Updated information regarding concerns among patients about the use of PPIs.